We give a method to find quartic equations for Kummer varieties and we give some explicit examples. From these equations for gdimensional Kummer varieties one obtains equations for the moduli space of g+1-dimensional Kummer varieties. These again define modular forms which vanish on the period matrices of Riemann surfaces. The modular forms that we find for g = 5 appear to be new and of lower weight than known before.

Some equations for the universal kummer variety / B. van Geemen. - In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9947. - 368:1(2016), pp. 209-225. [10.1090/tran/6309]

Some equations for the universal kummer variety

B. van Geemen
2016

Abstract

We give a method to find quartic equations for Kummer varieties and we give some explicit examples. From these equations for gdimensional Kummer varieties one obtains equations for the moduli space of g+1-dimensional Kummer varieties. These again define modular forms which vanish on the period matrices of Riemann surfaces. The modular forms that we find for g = 5 appear to be new and of lower weight than known before.
Mathematics (all); Applied Mathematics
Settore MAT/03 - Geometria
3-apr-2015
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
Article (author)
File in questo prodotto:
File Dimensione Formato  
eqnkummer.pdf

non disponibili

Tipologia: Publisher's version/PDF
Dimensione 264.26 kB
Formato Adobe PDF
264.26 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/342844
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 3
social impact